# SDR USAASB02038

- Difficulty date: February 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 189929
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PBI - FLT 942 - ON PREPARATION FOR LANDING AT PBI, EN ROUTE FROM PIT, CRWE DID NOT RECEIVE A GREEN LIGHT FOR THE LEFT MLG WHEN GEAR WAS LOWERED.  CREW CYCLED GEAR HANDLE BACK TO OFF AND THEN DOWN WITH NO HELP.  CREW THEN CYCLED GEAR HANDLE TO UP AND THEN BACK DOWN AND RECEIVED GREEN LIGHT BUT THE RED INTRANSIT LIGHT REMAINED ILLUMINATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RESISTANCE ON BLUE TO GROUND LEG OF LEFT MAIN LANDING GEAR S71 DOWNLOCK SENSOR OUT OF LIMITS.  REMOVED AND REPLACED S71 SENSOR PER MM 32-61-31.  OPERATIONAL CHECK GOOD.  (M)
